# SDR HALA0600799

- Difficulty date: September 11, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE HOLE IN ANGLE AT BS 287 RBL 75 FROM PREVIOUS REPAIR.  REMOVED DAMAGED ANGLE AND INSTALLED NEW ANGLE PER SRM 51-40-02 PG 4 STEP 7, BS 287 RBL 75, WL 200.
